# SDR CALA2011032100157

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 38,987 hours, 14,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CK FOUND EMERGENCY PATH LIGHT WILL NOT TEST AT SEAT ROW 22ABC TO 31ABC.  R&R POSITION M1670 BATTERY CHARGER & BATTERY PACK AMM 33-51-06, OPERATION NORMAL.
